# SDR VNAA0503013

- Difficulty date: March 27, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 2,679 hours, 2,624 cycles
- Engine: Ge CF343B1
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT (PHL TO YOW) THE STALL FAIL CAUTION MESSAGE ILLUMINATED.  THE CREW OF FLIGHT 2566 RETURNED TO PHL AND LANDED WITHOUT INCIDENT.  PSA MAINTENANCE RESET  POWER AND OPERATIONALLY TESTED THE STALL PROTECTION SYSTEM IAW CRJ 200 AMM 27-35-01-750-802.  THE STALL SYSTEM TESTED GOOD.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
